Fixed point theorems for acyclic multivalued maps and inclusions of Hammerstein type

Abstract

The aim of this lecture is to present a new compactness method for operator inclusions in general, and for Hammerstein like inclusions, in particular. This method applies to acyclic multivalued maps which satisfy a generalized compactness condition of Monch type.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Multivalued map; acyclic map; Hammerstein operator; operator inclusion; compactness; fixed point.

Paper coordinates

R. Precup, Fixed point theorems for acyclic multivalued maps and inclusions of Hammerstein type, Seminar on Fixed Point Theory Cluj-Napoca, 3 (2002), 327-334.

PDF

About this paper

Journal

Seminar on Fixed Point Theory Cluj-Napoca, Volume 3, 2002, 327-334

Publisher Name

University ”Babeș-Bolyai”, Cluj-Napoca, Romania

DOI
Print ISSN
Online ISSN

MR 1929778, Zbl 1043.47037.

google scholar link

Related Posts